Bipolar medication side effects: Trading one problem for another.
I feel that my bipolar medications work but I just can’t deal with the side effects they cause, they are just as bad as my bipolar problems. So the answer I came up with is just stop taking my medications. So I stopped them, I don’t care anymore.
Interested in more discussions like this? Go to the Mental Health Support Group.
I am going to see a new provider for my medications on July 1,2019 and if he doesn't want to put me a medication that will work for me with out the server side effects, then I am going to just give up on every thing.
@mrser52 When you go in to this new provider, it may helful if you have the side effects and issues you have seen, written down. Include times of day, intensity, etc. Let this new Dr know about your frustrations and how it is making you feel. Will you do that and let us know, please? We really do care.
yes I will write everything down, and let you know what happens. My appointment is at 10:30am.
I would like to suggest a post on Mayo Connect that might help you in meeting with your new provider on July 1.
It is about how to get off to a good start with a new specialist. Here is the link to that post, https://connect.mayoclinic.org/discussion/your-tips-on-how-to-get-off-to-the-best-start-with-a-new-specialist/?utm_campaign=search
As you read this, you will discover both information that you can bring with you regarding your medical history, questions to bring with you and how to approach the doctor. Remember, doctors are people too and they want to help their patients so try to go to this appointment with a positive attitude.
I'm wishing you well and hope you provide an update after your July 1 appointment.
How did your appointment go today, @mrser52? What did he suggest for medication?
It went well, but he is going to talk to the doctor about it to see what he suggests on what to put me on. I saw a PA today. I will let you know what they come up with a medication for me.
Hi. I’m new in this particular forum. I started in the “weening off Effexor” forum and, while I successfully weened off with few withdrawal symptoms (because it can be a doozie) my depression and anxiety came back with a vengeance. So, doc prescribed Lexapro. That lasted one week and I thought I was going to really lose it! Went back to doc today and she asked “has anyone ever discussed the possibility that you are bipolar? And, truth is, yes. My psychiatrist, 20 years ago, suggested it. But Zoloft then Effexor worked…
Anyway, I have a low dose of Seroquel to try and then, after one week, she wants me to add Zoloft to it. Any thoughts on that?
I have been on all three of these and they just stopped working for me years ago. The Seroquel didn't like me. lol. I really think that there is nothing they can do for me. But I will find out tomorrow when he calls me on what there thoughts are. Thank You very much for your comment.
I wish you well. Never give up and have faith. Sometimes I keep expectations low and get excited over little miracles! Even if it lasts only a few hours 🙂
The PA never called today, so I don't know what to think , only that there is no medications out there for me to use for my bipolar.